# SDR ABXA20231002192

- Difficulty date: October 2, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 70,350 hours, 47,673 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Part number: 145T86121
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 70,350 hours, 47,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 MAINTENANCE CHECK AT HA ECO AMERICAS, MAINTENANCE REPORTED CORROSION AND SMALL DENT DAMAGE ON THE RH KEEL WEB, APPROXIMATELY AT BS 976, RBL5. CORROSION DAMAGE WAS REMOVED BY BLENDING AFFECTED AREA PER SRM 51- I 0-02, WITH A MINIMUM MATERIAL REMAINING OF 0.018 INCHES FROM INITIAL THICKNESS OF 0.050. THE REMAINING MATERIAL WAS FOUND TO BE OUT OF LIMITS PER SRM 53-50-12 ALLOWABLE DAMAGE I, DETAIL 111. THE SRM 53-50-12 REPAIR GENERAL, STATED THAT SRM 51-70-13 IS NOT APPLICABLE FOR KEEL WEB. HE REPAIR ACCOMPLISHED PER REO-G246 I 4 REV IR IS ACCEPTABLE AND HAS STAGE I APPROVAL FOR STATIC STRENGTH PER FAA FORM 8110-3 SIGNED BY ROBERT MANASHI, DER T 876272412, DATED 14-SEP-2023. REPAIRED KEEL BEAM UPPER SURFACE WEB IAW HAECO REO-G24614 AND ABX-REA-5350-65128-00.
